Please use this identifier to cite or link to this item:
|Title:||Fatal fulminant hepatitis associated with Ganoderma lucidum (Lingzhi) mushroom powder|
Faculty of Medicine, Ramathibodi Hospital, Mahidol University
|Citation:||Journal of the Medical Association of Thailand. Vol.90, No.1 (2007), 179-181|
|Abstract:||Hepatotoxic effect related to Ganoderma lucidum (Lingzhi) mushroom powder was first described in a patient from Hong Kong in 2004. In 2005, the authors experienced a case of fatal fulminant hepatitis associated with such a preparation. Both patients had taken other therapeutic agents and traditionally boiled Lingzhi without any toxic effect. After switching to taking Lingzhi in powder form for 1-2 months, the hepatotoxic episode occurred in both patients. The toxic role of Lingzhi powder needs close monitoring in the future, especially in combination with other drugs.|
|Appears in Collections:||Scopus 2006-2010|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.